U.S. doctors online nowAsk doctors free
Greensboro, NC
A 25-year-old male asked:

Do i have prostate cancer? i have zero symptoms and urine tests are fine but i do have a tiny sensation in the tip of my penis? started after lexapro (escitalopram)

3 doctor answers4 doctors weighed in
Dr. Uma Swamy
Radiation Oncology 16 years experience
Unlikely: If symptoms continue, consider seeing a urologist for further workup.
Dr. Simon Kimm
Urology 16 years experience
No.: The sensation you describe does not raise any suspicion for prostate cancer. Given your age (25), there is no advantage for prostate cancer screening at this time. If you continue to feel this sensation and it is bothersome, work with your physician and see if it may be related to your Lexapro (escitalopram) prescription.
Dr. Andrew Turrisi
Radiation Oncology 47 years experience
Good news. You: Do not have prostate cancer, and sexual issues with libido, genital anesthesia, and retarded ejacualtion have all been reported with lexapro (escitalopram). The price of feeling better! maybe they can try something other than lexapro (escitalopram)?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.